# SDR P2RA950040

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Airbus A300 B4-203
- Aircraft serial: 274
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Buckled
- Location: Nr 1 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING B-CHECK, NR 1 ENGINE PYLON PANEL NR 474CR BUCKLED ON LOWER TRAILING EDGE.  REPAIRED PANEL PER SRM 51-42-20.  (M)
